# SDR WX0A072014

- Difficulty date: June 30, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Exhaust Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LEVEL AT FL350 CABIN ALERTED EICAS & HORN.  CABIN ALTITUDE QRC COMPLIED WITH.  MODE SELECTOR IN MANUAL & OUTFLOW VLV FULLY CLOSED, CABIN CONTINUED TO CLIMB AT 500 FPM. CREW INITIATED RAPID DESCENT.  FRM 21-30-21-00 REPLACED EQUIPMENT COOLING OVERBOARD EXHAUST VLV IAW AMM 21-58-05 PG 401 - 405.  OPERATIONS CHECKED NORMAL.  PERFORMED EXCESSIVE CABIN LEAKAGE TEST IAW AMM 05-51-24 PG 201 - 211 PRESSURIZATION NORMAL.
